# SDR DHL2006780137

- Difficulty date: November 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON INTERCOSTAL AT BS 303, RBL 20 IN LWR LOBE FWD OF EQUIPMENT BAY AS VIEWED THROUGH FWD HOLE, DOG HOUSE AREA.  REMOVED FASTENERS IN WEB SUPPORT AND ANGLE TO GAIN ACCESS TO INTERCOSTAL AT STA 303 RT FWD ACCESS HOLE.  REMOVED CORROSION ON INTERCOSTAL, ORIGINAL THICKNESS 0.155, MATERIAL REMOVED 0.030, MATERIAL REMAINING 0.125 FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-10-6.  FABRICATED PARTS FOR FORM SECTION REPAIR IAW B727 SRM 51-40-3. ANGLE 1 BY 2.5 BY 7.75, SHIM 1 BY 4.6 BY 0.063, 7075.T6, PO NR 9003839 AND 9004042.  INSTALLED FASTENERS PREVIOUSLY REMOVED IN WEB FOR ACCESS IAW B727 SRM 51-30-2.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM
